Life-Threatening Thrombocytopenia Following Intravenous Contrast Media Infusion
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Radiocontrast media-induced acute severe thrombocytopenia is a very rare complication and potentially life-threatening. Here, we report the case of a 63-year-old male patient with severe acute thrombocytopenia following first exposure to intravenous non-ionic contrast media without immediate allergic reactions. His platelet count dropped from 107000/μL to 2000/μL after six hours of radiocontrast infusion. After administration of corticosteroid and transfusion of platelet concentrates, the platelet count returnedgradually to normal within 5 days. To the best of our knowledge, non-ionic contrast media-induced isolated acute severe thrombocytopenia following no signs or symptoms of immediate allergic reaction has never been described.
Abstract
Radiocontrast media-induced acute severe thrombocytopenia is a very rare complication and potentially life-threatening. Here, we report the case of a 63-year-old male patient with severe acute thrombocytopenia following first exposure to intravenous non-ionic contrast media without immediate allergic reactions. His platelet count dropped from 107000/μL to 2000/μL after six hours of radiocontrast infusion. After administration of corticosteroid and transfusion of platelet concentrates, the platelet count returnedgradually to normal within 5 days. To the best of our knowledge, non-ionic contrast media-induced isolated acute severe thrombocytopenia following no signs or symptoms of immediate allergic reaction has never been described.
참고문헌 (16)
- Chang JC, "Acute thrombocytopenia after i.v. administration of a radiographic contrast medium", Am J Roentgenol, 152, pp.947~949 (1989)[DOI]
- Cubero-Gomez JM, "Severe thrombocytopenia induced by iodinated contrast after coronary angiography: The use of gadolinium contrast and intravascular ultrasound as an alternative to guide percutaneous coronary intervention", Rev Port Cardiol, 36, pp.61~ (2017)
- "Dtsch Med Wochenschr", 1995, 1236~1240
- Pal Bata, "Acute Severe Thrombocytopenia Following Non-Ionic Low-Osmolarity Intravenous Contrast Medium Injection", Korean Journal of Radiology, 13(4), pp.505~509 (2012), 대한영상의학회[DOI]
- McCaulley JA, "Severe thrombocytopenia after contrast infusion in pregnancy", Obstet Gynecol, 121(2 Suppl 1), pp.473~475 (2013)
- Hunt CH, "Frequency and severity of adverse effects of iodinated and gadolinium contrast materials: retrospective review of 456,930 doses", Am J Roentgenol, 193, pp.1124~1127 (2009)[DOI]
- "Rinsho Ketsueki", 2001, 507~511
- Morcos SK, "Adverse reactions to iodinated contrast media", Eur Radiol, 11, pp.1267~1275 (2001)[DOI]
- Brockow K, "Classification and pathophysiology of radiocontrast media hypersensitivity", Chem Immunol Allergy, 95, pp.157~169 (2010)
- Szebeni J, "Hypersensitivity reactions to radiocontrast media: the role of complement activation", Curr Allergy Asthma Rep, 4, pp.25~30 (2004)[DOI]
- Szebeni J, "Complement activation-related pseudoallergy: a new class of drug-induced acute immune toxicity", Toxicology, 216, pp.106~121 (2005)[DOI]
- Aster RH, "Drug-induced immune thrombocytopenia: pathogenesis, diagnosis, and management", J Thromb Haemost, 7, pp.911~918 (2009)[DOI]
- Aster RH, "Drug-induced immune thrombocytopenia", N Engl J Med, 357, pp.580~587 (2007)[DOI]
- Simon RA, "Radiographic contrast media infusions. Measurement of histamine, complement, and fibrin split products and correlation with clinical parameters", J Allergy Clin Immunol, 63, pp.281~288 (1979)[DOI]
- Li X, "Differences between contrast media in the inhibition of platelet activation by specific platelet agonists", Acad Radiol, 4, pp.108~114 (1997)[DOI]
- Aspelin P, "Effects of iodinated contrast media on blood and endothelium", Eur Radiol, 16, pp.1041~1049 (2006)[DOI]
